# SDR SWAA2025010769892

- Difficulty date: November 20, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B FAN COWL OIL ACCESS DOOR SHIELD CRACKED.<[01] REMOVED AND REPLACED #1 ENG I/B FAN COWL OIL DOOR SHIELD IAW SRM 51-40-02-0G-0 STEP 4 AND 5.;[02] VERIFIED CORRECTIVE ACTION #1
